| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 77-80


N. Kosugi, K. Suyama
      Digital redesign of infinite-dimensional controllers based on numerical integration
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3801-3819.

O. Bumbariu
      A convergence result for the B-algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3821-3826.

I. Mbaye
      Improving the study of multiobjective optimization of a stent
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3827-3838.

D. Di Caprio, F. J. Santos-Arteaga
      Financial transparency and bank runs
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3839-3844.

Dang Van Cuong
      LS_r-valued Gauss maps and spacelike surfaces of revolution in R_1^4
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3845-3860.

F. Nahayo, S. Khardi, M. Haddou
      Two-aircraft dynamic system on approach. Flight path and noise optimization
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3861-3880.

S.D. Kendre, M. B. Dhakne
      On nonlinear Volterra integrodifferential equations with analytic semigroups
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3881-3892.

M. F. El-Sabbagh, S. I. El-Ganaini
      The first integral method and its applications to nonlinear equations
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3893-3906.

A. M. Al-Shatnawi
      A new method in image steganography with improved image quality
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3907-3915.

P. S. Fam, A. H. Pooi
      Analysis of two-way contingency tables
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3917-3925.

R. M. Elobaid
      A comparison of mixed effect models for spatially correlated data
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3927-3940.

S. Goyal, V. Goyal
      Mean value results for second and higher order partial differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3941-3957.

H. Suprajitno
      Solving multiobjective linear programming problem using interval arithmetic
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3959-3968.

V. Gupta, S. B. Singh
      Effect of SiC morphology on creep behavior in a composite rotating disc having varing thickness
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3969-3973.

E. H. Hamouda
      On the based folding of based graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3975-3979.

R. Jahir Hussain, P. Senthil Kumar
      Algorithmic approach for solving intuitionistic fuzzy transportation problem
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3981-3989.

Shulin Sun, Cuihua Guo, Chengmin Li
      Global analysis of an SEIRS model with saturating contact rate
      Appl. Math. Sci., Vol. 6, 2012, no. 77-80, 3991-4003.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |